Equestrian Shop

Sudafed Max Strength

Sinus Problems

• Athletes should be informed that treatment with pseudoephedrine hydrochloride can business lead to positive effects in doping checks. Elderly patients might be more sensitive to the results on the key nervous system. • Patients should end up being informed that remedy has to be discontinued if they develop hypertonus, tachycardia, palpitations, cardiac arrhythmias, nausea or even any neurological signs such as beginning or worsening of headache. • The dosage, the advised maximum duration associated with treatment as well as the contraindications must be firmly adhered to (see section 4. 8). The product is contraindicated inside paediatric patients below 15 years regarding age (see section 4. 3). Every film-coated tablet consists of 200 mg ibuprofen and 30 magnesium pseudoephedrine hydrochloride.



SaleBestseller No. 1
Sudafed Sinus Max Strength Capsules, Fast and Effective Relief of Cold and Flu Symptoms From Day 1, 16 Capsules
  • Sudafed tackles sinus pressure, congestion and the pain that comes with it
  • Sudafed Sinus Max Strength Capsules contain active ingredients (Phenylephrine Hydrochloride and Paracetamol) which work together to relieve congestion by reducing swelling, relieve aches, pains and headaches, and bring down your fever
  • Contains Caffeine to help combat tiredness so you can get on with your day
  • Clinically proven cold relief from Day 1
  • Gets to work in 15 just minutes
SaleBestseller No. 2
Sudafed Sinus Pain Relief Tablets, Long Lasting Relief of Sinus Symptoms, Pack of 16
  • Take control of your sinus pain fast. These tablets get to work in 15 minutes and last for up to 8 hours so you can breathe easily through your nose and get on with your day
  • There is nothing stronger for sinus pain and congestion in this ingredient combination (Phenylephrine & Ibuprofen)
  • Sudafed Sinus Pain Relief tablets (200mg) ease breathing through your nose by reducing inflammation/swelling and relieving sinus pressure and pain
  • These tablets ease congestion and reduce symptoms of fever and pain. The ingredient combination (phenylephrine Hydrochloride and ibuprofen), provides relief from sinus pain and symptoms of cold, flu and sinus headaches
  • Suitable for adults and children aged 12 years and over
SaleBestseller No. 3
Sudafed Mucus Relief Day and Night Capsules, Cold & Flu Capsules, Gets to Work in 15 Minutes, Pack of 16
  • Sudafed Mucus Relief Day & Night Capsules help fight major cold & flu symptoms
  • Two different capsules - one for day and one for night
  • The Day capsules include a dose of caffeine to combat tiredness while you fight off illness
  • The Night capsules soothe your symptoms, meaning you can get a good night’s sleep which can help you recover
  • Phenylephrine Hydrochloride action: reduces swelling in the nasal passages to help increase airflow and make breathing easier through your nose
SaleBestseller No. 4
Sudafed Mucus Relief Triple Action Cold and Flu, Stop Cold Symptoms From Day 1, Pack of 16
  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets help to fight major cold & flu symptoms by soothing aches, pains and headaches and helping clear blocked noses
  • The tablets contain three active ingredients to fight the battle against cold and flu on a number of fronts: Guaifenesin, Phenylephrine and Paracetamol to help relieve the symptoms associated with colds and flu
  • Guaifenesin action: helps to loosen the mucus in your chest
  • Phenylephrine action: eases swelling in the nasal passages, helps make it easier to breathe through your nose freely without a stuffy, congested feeling
  • Paracetamol Action: tackles pain and help bring down your temperature
SaleBestseller No. 5
Galpharm Blocked Nose Relief 12 Capsules x 5 Boxes (60 Capsules)
  • A blocked nose is often a symptom of a cold, flu or hayfever
  • The lining of your becomes inflamed and irritated
  • This leads to narrowing nasal passages
Bestseller No. 6
Sudafed Blocked Nose Nasal Spray 15 ml, Congestion Relief that Gets to Work in 2 Minutes and Lasts for Up to 10 Hours
  • Get your head back – Sudafed contains active ingredients which help to reduce swelling and expand the nasal passages
  • Sudafed Blocked Nose Spray helps unblock the nose, reduce the build-up of mucus and eases breathing through the nose
  • Blocked nose / congestion relief to aid restful sleep
  • Gets to work in 2 minutes and lasts for up to 10 hours
  • Xylometazoline hydrochloride action: targeted congestion relief in the nose, treats symptoms of Cold and Flu and Hayfever
SaleBestseller No. 7
2 x 16 Capsules Sudafed MAX Strength Congestion Fast Action
  • Sold as 2 x 16 capsules
  • Helps clear your head cold
  • Relieves pressure and congestion
  • Expiry Date: 05/2022
Bestseller No. 8
Sudafed 15ml Blocked Nose Spray x 4 Multipack
  • Nose spray
  • Unblocks your nose fast - Lasts up to 10 hours - Non-drowsy - Metered spray
  • Works in minutes
SaleBestseller No. 9
Sudafed Sinus Ease Nasal Spray
  • Fast-acting and up to 10 hours' Relief
  • Effective relief from congestion caused by sinusitis
  • Gets to work in 2 minutes
Bestseller No. 10
Sinus Problems STOP! - The Complete Guide on Sinus Infection, Sinusitis Symptoms, Sinusitis Treatment, & Secrets to Natural Sinus Relief without Harsh Drugs
  • Asmus, Susan E. (Author)
  • English (Publication Language)
  • 76 Pages - 06/10/2014 (Publication Date) - CreateSpace Independent Publishing Platform (Publisher)

A few sorts of this merchandise may contain sugars, alcohol, or aspartame. Caution is if you have diabetic, alcohol dependence, liver organ disease, phenylketonuria, or even any other condition that requires an individual to limit/avoid these kinds of substances in what you eat. Ask your doctor or pharmacist about by using this product safely. Phone your doctor with regard to medical advice about side effects. You could review side effects to FDA at FDA-1088 or at /medwatch.

SUDAFED® Mucus Relief Triple Action Cold & Flu virus Tablets fight typically the battle against the common cold and flu on a number of face, helping soothe pains, pains and head aches and clear clogged noses. A prosperity of other cool and flu treatments are available to be able to buy without a doctor prescribed. Many of these may also contain paracetamol, phenylephrine or caffeine among their ingredients. Caffeinated drinks constricts cerebral vasculature by having an accompanying decrease in cerebral blood flow and in the oxygen tension from the brain. This is believed of which caffeine really helps to reduce headache by providing the more rapid onset of action and/or increased pain relief along with lower doses associated with analgesic.

Sudafed: What You Need To Know

Pseudoephedrine hydrochloride is a sympathomimetic agent which, when implemented systemically, acts because a nasal decongestant. In case regarding cardiovascular instability and symptomatic electrolyte discrepancy, symptomatic treatment need to be initiated. Oedema, hypertension and heart failure failure have been reported in association together with NSAID treatment. Right now there is some evidence that drugs which often inhibit cyclo-oxygenase/prostaglandin synthesis may cause disability of female fertility by an result on ovulation.

SUDAFED® Sinus Greatest extent Strength Capsules can certainly be used to be able to relieve symptoms including headaches, fevers, pains and pains plus a stuffy nasal area. Maximum-strength non-drowsy SUDAFED® Sinus Congestion 13 Hour provides lasting relief from blockage & sinus strain. With pseudoephedrine HCl, it relieves signs and symptoms due to typically the common cold, hay fever or top respiratory allergies. This best-selling nasal apply targets the original source associated with congestion. It becomes to work found in minutes, and the effects may last regarding up to 10 hours, helping clear your blocked nasal area and relieve virtually any discomfort caused by simply cold and flu virus or allergies. Just one spray upwards each nostril helps you to clear blocked breathing passages and reduce stuffiness, that will help you breathe openly through your nose as soon as again.

Sudafed Max Strength

Will certainly usually dispatch inside 2 working days and nights of receiving removed payment. Most purchases from business vendors are protected simply by the Consumer Agreement Regulations 2013 which give you the particular right to cancel the purchase within 16 days following the day time you receive them. Find out even more about your privileges as a buyer – opens in a new windowpane or tab and exceptions – opens in a brand new window or tab.

Item Seven Sudafed Sinus Maximum Strength Unblocks Sinus And Nose 16 Caps 7

The maximum total daily dose of 6th tablets must not really be exceeded. Sudafed Max Strength consists of Paracetamol, Caffeine plus Phenylephrine that work collectively to relieve head aches and congestion. Regarding paracetamol overdosage inside the first 24 several hours are pallor, feeling sick, vomiting, anorexia in addition to abdominal pain. Liver organ damage may come to be apparent 12 to 48 hours right after ingestion. Abnormalities associated with glucose metabolism and metabolic acidosis may happen. In severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, desapasionado oedema, and loss of life. Acute renal failing with acute tubular necrosis, strongly suggested by simply loin pain, haematuria and proteinuria, may develop in typically the absence of extreme liver damage.

Information from epidemiological research suggest an increased risk of losing the unborn baby and of heart failure malformation and gastroschisis after use of prostaglandin synthesis inhibitors in early pregnancy. The risk is usually believed to increase along with dose and length of therapy. Research in animals possess shown reproductive toxicity (see section 5. 3).

  • Many over-the-counter pain relievers and cold in addition to flu remedies consist of these ingredients.
  • SUDAFED PE® Sinus Congestion provides maximum-strength sinusitis pressure and nasal congestion relief together with a non-drowsy method that contains phenylephrine HCl as the nasal decongestant.
  • Two capsules every four to 6 hrs when it is necessary to a new maximum of eight capsules in twenty four hours.
  • This document does not contain all possible drug relationships.
  • Do not give children medicines labeled only for adults.
  • We will be working exceptionally difficult to process purchases and react to customer enquiries as quickly as possible.

May take Sudafed blockage & headache relief max strength tablets with any other medicines that contain paracetamol or a decongestant. Many over-the-counter pain relievers and cold in addition to flu remedies consist of these ingredients. It’s important to verify the ingredients of any medicines an individual buy without the prescription before using them with Sudafed blockage & headache comfort max strength tablets, or ask your pharmacist for guidance. Exceeding one medicine with all the same active ingredients simultaneously could lead to a person exceeding the greatest dose or possessing a higher risk of side effects.

These symptoms have recently been recognized reported in paediatric population. • Systemic lupus erythematosus and mixed connective tissue disease – increased risk regarding aseptic meningitis (see section 4. 8). • Concomitant management of antimigraine providers, especially ergot alkaloid vasoconstrictors (because regarding the α-sympathomimetic process of pseudoephedrine). Cases associated with ischaemic optic damaged nerves have been reported with pseudoephedrine. Pseudoephedrine must be discontinued in case sudden loss of vision or reduced visual acuity such as scotoma occurs.

Similar Posts